Alert archive / Mississippi / Flash Flood Warnings in 2022
Flash Flood Warning 78, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Dec 14, 2022, 5:24 AM CST for Adams County, Franklin County, Jefferson County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2022, 5:24 AM CST (11:24 UTC)
- Expired
- Dec 14, 2022, 8:15 AM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, MS, Franklin County, MS, Jefferson County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 433 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
190
WGUS54 KJAN 141124
FFWJAN
MSC001-037-063-141415-
/O.NEW.KJAN.FF.W.0078.221214T1124Z-221214T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
524 AM CST Wed Dec 14 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
East Central Adams County in southwestern Mississippi...
Franklin County in southwestern Mississippi...
Southeastern Jefferson County in southwestern Mississippi...
* Until 815 AM CST.
* At 524 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bude, Kirby, Hamburg, New Hope, Garden City, Union Church,
Kingston, Roxie and Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3133 9145 3143 9128 3161 9115 3161 9093
3179 9075 3179 9074 3147 9074 3134 9099
3135 9102 3132 9112 3135 9115 3137 9123
3136 9131 3133 9139
FLASH FLOOD...RADAR INDICATED
$$
DCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 3:04 AM CST, 2 hours 20 minutes earlier.
Area forecast discussion, Dec 14, 3:04 AM CST, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
304 AM CST Wed Dec 14 2022
...New DISCUSSION...
.DISCUSSION...
Issued at 159 AM CST Wed Dec 14 2022
Today and tonight...Will not be making any big changes to the
short term forecast at this point. Current forecast was on track.
Severe storms continue to develop along the boundary draped from
near Greenwood to Yazoo City down to Jonesville. Models show a
wave developing over the northern Gulf later today, helping to
push the boundary out of the area. At this time storm activity
seems to be slightly further east than expected with thunderstorms
moving into the metro area. Air was a little more stable to
the northeast, so there has been less thunderstorm development.
The best moisture and instability remain generally south of I-20.
Cells continue to develop over the southeast where dewpoints were
in the lower 70s. Still looks like a pretty active day.
Guidance continues to suggest that the system will slow down
supporting the flash flood risk. Rainfall has been really
efficient, where really good rates were likely causing localized
flooding. Drier air was moving into the Delta and rain was
thinning from the north and west. Stuck with guidance for pops and
temps. Clouds and rain should keep values relatively steady for
today.
Thursday through next Tuesday...
Forecast remains somewhat on track for the most part for the long
term period as we head into Thursday. Model guidance highlight a
large closed low spinning over Iowa. As low shifts east towards the
Great Lakes, broad upper troughing should continue to prevail across
our CWA heading into Friday. This in turn, should bring a
drier/colder airmass which should allow for drier weather to
dominate our forecast for the next several days.
With this aforementioned cold front, afternoon temperatures should
peak into the 50s with a few areas along and north of the Hwy 82
corridor to dip into the upper 40s. Heading into the weekend, model
guidance indicate another shortwave trough approaching our forecast
area by early Saturday morning. In response to this, another cold
front should drive across the region. Areas across the region could
see morning lows dip into the 30s. The coldest night looks to be
Saturday with overnight lows ranging in the upper 20s to low 30s.
Models are in disagreement with each other in regards to possible
rain showers on Saturday evening. By Sunday, a high pressure system
should being to move across the area. As the system begins to track
east by Sunday evening, return flow should begin to across our CWA.
Rain chances should return on Monday and Tuesday with afternoon
highs in the upper 50s. /CRJ/
&&
.AVIATION...
(06Z TAFS)
Issued at 126 AM CST Wed Dec 14 2022
showers and thunderstorms continue to develop across the region
where severe storms with heavy rain were impacting GWO, TVR and
HEZ. Activity will continue to spread south and east with HKS/JAN
and maybe GTR likely to be impacted within the next 3 hours.
Scattered showers and thunderstorms ahead of the main system will
continue around HBG/PIB/MEI. At this time, it was generally
showers with brief downpours, moving around the airports. This
activity will continue into mid to late morning with the main area
of strong to severe storms expected by mid to late afternoon.
Gradient winds will also increase across the region, where gusts
to 30 mph will be likely. MVFR conditions or less can be expected
at all sites through at least 6z tonight.
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 72 41 57 34 / 100 20 0 0
Meridian 72 42 59 34 / 100 70 0 0
Vicksburg 68 39 57 34 / 100 0 0 0
Hattiesburg 76 45 62 36 / 100 60 0 0
Natchez 70 40 58 34 / 100 0 0 0
Greenville 63 39 54 34 / 90 0 0 0
Greenwood 67 39 54 34 / 100 20 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through this afternoon for MSZ025>033-035>039-
042>066-072>074.
LA...None.
AR...None.
&&
/Hazardous weather outlook, Dec 13, 2:43 PM CST, 14 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 243 PM CST Tue Dec 13 2022 ARZ074-075-MSZ018-019-025-034-035-142045- Ashley-Chicot-Bolivar-Sunflower-Leflore-Washington-Humphreys- 243 PM CST Tue Dec 13 2022 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight through Wednesday FLOODING THREAT...Limited TIMING...Tonight through Wednesday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Tonight through Wednesday, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through Wednesday, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Wednesday. MSZ026>033-036>039-142045- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Holmes-Attala-Winston-Noxubee- 243 PM CST Tue Dec 13 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight through Wednesday FLOODING THREAT...Elevated TIMING...Tonight through Wednesday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Tonight through Wednesday, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through Wednesday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Wednesday. LAZ007>009-MSZ040-041-142045- Morehouse-West Carroll-East Carroll-Issaquena-Sharkey- 243 PM CST Tue Dec 13 2022 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight through Wednesday FLOODING THREAT...Limited TIMING...Tonight through Wednesday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Tonight through Wednesday, severe thunderstorms are likely and tornadoes; including a few strong tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through wednesday, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Wednesday. LAZ015-016-023>026-MSZ058-074-142045- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Clarke- Forrest- 243 PM CST Tue Dec 13 2022 This hazardous weather outlook is for portions of northeast Louisiana, east central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight through Wednesday FLOODING THREAT...Limited TIMING...Tonight through Wednesday Tonight through Wednesday, severe thunderstorms are likely and tornadoes; including a few strong tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through wednesday, several inches of rain in a short amount of time will make localized flash flooding possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Wednesday. MSZ042>045-142045- Yazoo-Madison MS-Leake-Neshoba- 243 PM CST Tue Dec 13 2022 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight through Wednesday FLOODING THREAT...Elevated TIMING...Tonight through Wednesday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Tonight through Wednesday, severe thunderstorms are likely and tornadoes; including a few strong tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through Wednesday, two to four inches of rain with locally higher amounts will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Wednesday. MSZ046>057-059>066-072-073-142045- Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne- Copiah-Simpson-Smith-Jasper-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- 243 PM CST Tue Dec 13 2022 This hazardous weather outlook is for portions of central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight through Wednesday FLOODING THREAT...Elevated TIMING...Tonight through Wednesday Tonight through Wednesday, severe thunderstorms are likely and tornadoes; including a few strong tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through Wednesday, two to four inches of rain with locally higher amounts will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Wednesday. 0 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Dec 13, 11:49 PM CST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1149 PM CST TUE DEC 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TORNADO 5 E WARSAW 32.29N 91.44W
12/13/2022 MADISON LA BROADCAST MEDIA
ROOF DAMAGE TO CAMPS NEAR HUNTERS BEND.
&&
DLLocal storm report, Dec 14, 12:24 AM CST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1224 AM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM TORNADO 5 S FITLER 32.65N 91.05W
12/14/2022 ISSAQUENA MS LAW ENFORCEMENT
TORNADO SIGHTED NEAR LAKE ALBEMARLE.
&&
DLLocal storm report, Dec 14, 12:32 AM CST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1232 AM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM TORNADO 4 NW VALLEY PARK 32.67N 90.91W
12/13/2022 SHARKEY MS STORM CHASER
LARGE TRANSMISSION LINES DOWNED ACROSS US 61
AND A HOME DAMAGED EAST OF US 61.
&&
DLSpecial weather statement, Dec 14, 2:47 AM CST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
247 AM CST Wed Dec 14 2022
MSZ047-048-053-054-140945-
Copiah MS-Warren MS-Hinds MS-Claiborne MS-
247 AM CST Wed Dec 14 2022
...A strong thunderstorm will impact portions of southeastern Warren,
Claiborne, southwestern Hinds and northwestern Copiah Counties
through 345 AM CST...
At 247 AM CST, Doppler radar was tracking a strong thunderstorm near
Carpenter, or 20 miles south of Vicksburg, moving northeast at 25
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Edwards, Utica, Peyton, Rocky Springs, Hermanville, Barlow, Reganton,
Pattison, Newman, Carpenter, Dentville, Dry Grove and Learned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 AM CST for central,
southwestern and west central Mississippi.
&&
LAT...LON 3178 9074 3178 9084 3179 9085 3180 9084
3183 9084 3186 9099 3222 9090 3240 9050
3197 9040 3177 9073
TIME...MOT...LOC 0847Z 241DEG 23KT 3205 9074
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DLSpecial weather statement, Dec 14, 3:10 AM CST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
310 AM CST Wed Dec 14 2022
MSZ029-030-032-033-141000-
Oktibbeha MS-Clay MS-Choctaw MS-Webster MS-
310 AM CST Wed Dec 14 2022
...A strong thunderstorm will impact portions of northern Choctaw,
northern Oktibbeha, southeastern Webster and western Clay Counties
through 400 AM CST...
At 309 AM CST, Doppler radar was tracking a strong thunderstorm near
Chester, or 24 miles northwest of Louisville, moving northeast at 40
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Reform around 315 AM CST.
Mathiston and Sherwood around 320 AM CST.
Maben and Cumberland around 325 AM CST.
Pheba around 330 AM CST.
Montpelier around 335 AM CST.
Griffith around 340 AM CST.
Pala Alto around 345 AM CST.
West Point around 350 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 600 AM CST for central and
north central Mississippi.
&&
LAT...LON 3380 8881 3357 8864 3329 8929 3345 8940
3346 8940 3346 8941
TIME...MOT...LOC 0909Z 240DEG 49KT 3343 8927
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
7Local storm report, Dec 14, 4:42 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
442 AM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TORNADO 1 SSW CRANFIELD 31.53N 91.22W
12/14/2022 ADAMS MS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SMALL DEBRIS ON
LIBERTY RD. 8 RESIDENTS WERE REPORTED
TRAPPED INSIDE A HOME ON 24 NATIONS RD,
CRANFIELD AREA IN ADAMS COUNTY. FIRST
RESPONDERS ARE IN ROUTE TO ASSIST.
&&
CRThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 8:21 PM CST | Severe Thunderstorm Warning | JAN | Washington | 54 min |
| Dec 13, 9:11 PM CST | Tornado Warning | JAN | Bolivar, Washington | 64 min |
| Dec 13, 9:16 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 28 min |
| Dec 13, 9:42 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 48 min |
| Dec 13, 9:52 PM CST | Flash Flood Warning | JAN | Washington | 3 hr |
| Dec 13, 10:04 PM CST | Severe Thunderstorm Warning | JAN | Washington | 56 min |
| Dec 13, 10:09 PM CST | Tornado Warning | JAN | Leflore, Sunflower | 51 min |
| Dec 13, 10:23 PM CST | Tornado Warning | JAN | Bolivar, Sunflower, Washington | 36 min |
| Dec 13, 10:42 PM CST | Tornado Warning | JAN | Issaquena, Warren | 63 min |
| Dec 13, 10:50 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 40 min |
| Dec 13, 11:07 PM CST | Tornado Warning | JAN | Humphreys, Sharkey | 53 min |
| Dec 13, 11:14 PM CST | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 61 min |
| Dec 13, 11:18 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Yazoo | 57 min |
| Dec 13, 11:51 PM CST | Flash Flood Warning | JAN | Sunflower, Washington | 3 hr |
| Dec 13, 11:51 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 54 min |
| Dec 13, 11:54 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Warren | 66 min |
| Dec 14, 12:05 AM CST | Tornado Warning | JAN | Holmes, Humphreys, Sharkey, Yazoo | 40 min |
| Dec 14, 12:13 AM CST | Tornado Warning | JAN | Carroll, Grenada, Leflore | 62 min |
| Dec 14, 12:31 AM CST | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 44 min |
| Dec 14, 12:48 AM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Humphreys, Yazoo | 57 min |
| Dec 14, 12:55 AM CST | Flash Flood Warning | JAN | Issaquena, Sharkey, Warren | 3 hr |
| Dec 14, 1:03 AM CST | Tornado Warning | JAN | Attala, Carroll, Holmes, Montgomery | 57 min |
| Dec 14, 1:05 AM CST | Tornado Warning | JAN | Holmes, Yazoo | 55 min |
| Dec 14, 1:11 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 49 min |
| Dec 14, 1:31 AM CST | Severe Thunderstorm Warning | JAN | Adams | 44 min |
| Dec 14, 1:50 AM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery, Webster | 55 min |
| Dec 14, 1:50 AM CST | Tornado Warning | JAN | Adams, Jefferson | 55 min |
| Dec 14, 1:56 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 49 min |
| Dec 14, 2:36 AM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Dec 14, 2:47 AM CST | Special Weather Statement | JAN | Claiborne | 58 min |
| Dec 14, 2:51 AM CST | Tornado Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Dec 14, 3:05 AM CST | Flash Flood Warning | JAN | Adams | 3 hr |
| Dec 14, 3:10 AM CST | Special Weather Statement | JAN | Choctaw, Clay | 50 min |
| Dec 14, 3:33 AM CST | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 57 min |
| Dec 14, 3:43 AM CST | Severe Thunderstorm Warning | JAN | Franklin | 62 min |
| Dec 14, 3:52 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson | 3 hr |
| Dec 14, 5:02 AM CST | Tornado Warning | JAN | Copiah, Hinds, Rankin | 58 min |
| Dec 14, 5:08 AM CST | Tornado Warning | JAN | Copiah, Lincoln, Rankin, Simpson | 67 min |
| Dec 14, 5:36 AM CST | Tornado Warning | JAN | Madison, Rankin, Scott | 54 min |
| Dec 14, 6:10 AM CST | Tornado Warning | JAN | Rankin, Simpson | 47 min |
| Dec 14, 6:45 AM CST | Tornado Warning | JAN | Scott, Smith | 60 min |
| Dec 14, 7:00 AM CST | Tornado Warning | JAN | Lawrence, Lincoln | 47 min |
| Dec 14, 7:04 AM CST | Severe Thunderstorm Warning | JAN | Scott, Simpson, Smith | 41 min |
| Dec 14, 7:29 AM CST | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 61 min |
| Dec 14, 7:41 AM CST | Flash Flood Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 2 hr |
| Dec 14, 7:41 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 64 min |
| Dec 14, 8:21 AM CST | Tornado Warning | JAN | Jasper, Smith | 54 min |
| Dec 14, 9:13 AM CST | Tornado Warning | JAN | Jasper, Newton | 39 min |
| Dec 14, 10:37 AM CST | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 3 hr |
| Dec 14, 10:45 AM CST | River Flood Warning | JAN | Carroll, Leflore | 48 hr |
| Dec 14, 10:48 AM CST | River Flood Warning | JAN | Yazoo | 24 hr |
| Dec 14, 10:49 AM CST | River Flood Warning | JAN | Jones | 24 hr |
| Dec 14, 10:51 AM CST | River Flood Warning | JAN | Neshoba | 5 days |
| Dec 14, 11:04 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson | 3 hr |
| Dec 14, 11:30 AM CST | Flash Flood Warning | JAN | Copiah, Hinds, Lincoln | 3 hr |
| Dec 14, 11:31 AM CST | River Flood Warning | JAN | Franklin | 23 hr |
| Dec 14, 11:34 AM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Scott | 3 hr |
| Dec 14, 11:53 AM CST | Tornado Warning | JAN | Jefferson Davis, Lamar, Marion | 67 min |
| Dec 14, 11:57 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson | 31 min |
| Dec 14, 12:00 PM CST | Tornado Warning | JAN | Jasper, Newton | 60 min |
| Dec 14, 12:15 PM CST | Flash Flood Warning | JAN | Franklin | 3 hr |
| Dec 14, 12:28 PM CST | Tornado Warning | JAN | Clarke, Jasper, Jones | 62 min |
| Dec 14, 12:36 PM CST | Tornado Warning | JAN | Forrest, Lamar | 54 min |
| Dec 14, 12:39 PM CST | Tornado Warning | JAN | Kemper, Lauderdale | 66 min |
| Dec 14, 12:43 PM CST | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 62 min |
| Dec 14, 12:44 PM CST | Tornado Warning | JAN | Jasper, Smith | 15 min |
| Dec 14, 12:54 PM CST | Tornado Warning | JAN | Marion | 44 min |
| Dec 14, 12:55 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence | 53 min |
| Dec 14, 1:09 PM CST | Tornado Warning | JAN | Jones | 66 min |
| Dec 14, 1:28 PM CST | Tornado Warning | JAN | Clarke, Jasper, Lauderdale | 33 min |
| Dec 14, 1:33 PM CST | Tornado Warning | JAN | Jasper, Lauderdale, Newton | 57 min |
| Dec 14, 1:38 PM CST | Tornado Warning | JAN | Kemper | 39 min |
| Dec 14, 1:44 PM CST | Tornado Warning | JAN | Forrest, Jones, Lamar | 44 min |
| Dec 14, 1:49 PM CST | Tornado Warning | JAN | Lauderdale | 56 min |
| Dec 14, 2:02 PM CST | Tornado Warning | JAN | Clarke | 58 min |
| Dec 14, 2:15 PM CST | Tornado Warning | JAN | Forrest, Lamar | 60 min |
| Dec 14, 2:53 PM CST | Tornado Warning | JAN | Clarke | 14 min |
| Dec 14, 3:13 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 47 min |
| Dec 14, 3:24 PM CST | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 3 hr |
| Dec 14, 3:26 PM CST | Tornado Warning | JAN | Forrest | 22 min |
Nearby
Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.